I am on the depo shot and my bf and i have very regular uprotected sex. (unprotected as in no condom, with him finishing inside) i have had extreme sharp pains the last few days accompanied with sharp gas pains and nausea, also excess bleeding with tiny flesh shreds in it. i spot regularly on the shot but this is different. could i be miscarrying? i took a pregnancy test and it was negative... ik depo has 3/100 chances of pregnancy but i’m known to have bad odds.
- Ranchmom1Lv 72 months ago
If you were pregnant enough to miscarry, a test would be positive.
You are not pregnant or miscarrying.
- 2 months ago
It's 3 in a 1000 not 100
- Tri-HarderLv 72 months ago
If you were actively miscarrying, you'd get a positive test. Sounds like it's a hormone complication though, and you should probably see your doctor.
- Anonymous2 months ago
I'd phone your doctor's office and check with them. As far as Depo having a failure rate of 3/100, that's a lot higher than the numbers I've seen.
- What do you think of the answers? You can sign in to give your opinion on the answer.
- heleneLv 72 months ago
If you were miscarrying, you'd probably have a positive test. If the bleeding doesn't stop, though, you're going to have to see a doctor about it, and they can tell you for sure.
- SnowFlakeLv 72 months ago